Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 1, Pages 67-86
http://dx.doi.org/10.1155/AAA.2005.67

Continuous dependence on data for quasiautonomous nonlinear boundary value problems

Department of Mathematics, “Gh. Asachi” Technical University of Iasi, Iasi 700506, Romania

Received 20 December 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Apreutesei, “Continuous dependence on data for quasiautonomous nonlinear boundary value problems,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 67-86, 2005. https://doi.org/10.1155/AAA.2005.67.